# SDR CA030107003

- Difficulty date: January 3, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 4,919 hours
- Engine: Pwa PT6A21
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 901100351
- Condition: Cracked
- Location: Wing Spar
- Part time: 16,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, AME NOTICED AN OILY STREAK ON THE FITTING. AFTER CLEANING, IT APPEARED TO BE A DEEP SCRATCH. THE AREA WAS CLEANED WITH SOLVENT AND REEXAMINED, WHICH LOOKED LIKE A CRACK. AN NDT. (LIQUID PENETRANT) WAS PERFORMED TO CONFIRM THE CRACK. IT WAS ESTABLISHED THAT IT WAS A CRACK.A FLEET-WIDE INSPECTION WAS PERFORMED ON ALL FITTINGS. NO DEFECTS WERE FOUND. THE MANUFACTURER WAS INFORMED AND PROBLEM WAS DISCUSSED AT LENGTH. AWAITING PARTS FOR REPLACEMENT.
